# SDR PNSA2013060501

- Difficulty date: June 5, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N403XJ
- Make and model: Saab 340B
- Aircraft serial: 403
- Aircraft time: 36,445 hours, 38,164 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A PANEL EMERGENCY ARMED LAMP OUT THAT WAS DISCOVERED DURING LINE MAINTENANCE.  RELAMPED EMERGENCY LIGHT ARMED LIGHT ON F/A PANEL.
